# SDR QXEA2012120801622

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 698 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P IS CORRODED FORWARD OF STA 698.  REMOVED RIVETS AND CORROSION FROM STRINGER IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. STRINGER FOUND OUT OF LIMITS IAW SRM 53-40-03-00-01. REMOVED STRINGER IAW SRM 51-42-05-02-01, LOCATED AND DRILLED NEW STRINGER IAW SRM 51-40-07-02-01. APPLIED ALODINE, PRIMER AND TOP COAT IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01. INSTALLED STRINGER IAW SRM 51-42-05-02-01. TREATED AND PRIMED AFFECTED AREAS IAW SRM 51-21-10-02-01. TOP COATED IAW SRM 51-25-05-02-01 AND APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01. APPLIED IAW AMM 51-25-01-390-801.
